MathSciNet Relay Station
MathSciNet bibliographic data
MR2045835 55U35 (14F20 14F42)
Dugger, Daniel; Isaksen, Daniel C. Topological hypercovers and $\Bbb A^1$-realizations. Math. Z. 246 (2004), no. 4, 667–689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement